# SDR SWAA2022031079027

- Difficulty date: May 30, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER VAPOR BARRIER STIFFENER CRACKED RBL 25 / LOCATED AND DRILLED BS 663 LOWER VAPOR BARRIER STIFFENER RBL 6 TO 31 IAW SRM 51-40-05 AND DWG 111A1001 PO#746581
